-
1
-
-
0000014842
-
The multi-grid methods for the diffusion equation with strongly discontinuous coefficients
-
Alcouffe, R. E., Brandt, A., Dendy, J. E., Painter. J. W.: The multi-grid methods for the diffusion equation with strongly discontinuous coefficients. SIAM J. Sci. Stat. Comput. 2, 430-454 (1981)
-
(1981)
SIAM J. Sci. Stat. Comput.
, vol.2
, pp. 430-454
-
-
Alcouffe, R.E.1
Brandt, A.2
Dendy, J.E.3
Painter, J.W.4
-
3
-
-
84966255975
-
Convergence estimates for multigrip algorithms without regularity assumptions
-
Bramble, J. H., Pasciak, J. E., Wang, J., Xu, J.: Convergence estimates for multigrip algorithms without regularity assumptions. Math. Comp. 57, 23-45 (1991).
-
(1991)
Math. Comp.
, vol.57
, pp. 23-45
-
-
Bramble, J.H.1
Pasciak, J.E.2
Wang, J.3
Xu, J.4
-
4
-
-
0001927250
-
Algebraic multigrid theory: The symmetric case
-
Brandt, A.: Algebraic multigrid theory: The symmetric case. Appl. Math. Comput. 79, 23-56 (1986).
-
(1986)
Appl. Math. Comput.
, vol.79
, pp. 23-56
-
-
Brandt, A.1
-
5
-
-
0002438068
-
Algebraic multigrid (AMG) for sparse matrix equations
-
Evans. D. J., ed., Cambridge: Cambridge University Press
-
Brandt, A., McCormick, S. F., Ruge, J. W., Algebraic multigrid (AMG) for sparse matrix equations. In: Sparsity and its applications (Evans. D. J., ed.), pp. 257-284, Cambridge: Cambridge University Press 1985.
-
(1985)
Sparsity and Its Applications
, pp. 257-284
-
-
Brandt, A.1
McCormick, S.F.2
Ruge, J.W.3
-
6
-
-
0012613191
-
An optimal order nonconforming multigrid method for the biharmonic equation
-
Brenner. S. C.: An optimal order nonconforming multigrid method for the biharmonic equation. SIAM J. Numer. Anal. 26, 1124-1138 (1989).
-
(1989)
SIAM J. Numer. Anal.
, vol.26
, pp. 1124-1138
-
-
Brenner, S.C.1
-
7
-
-
0004071367
-
-
Tech. Report Cam 95-24. Dept. Math., UCLA, May
-
Chan, T. F., Go, S., Zou, J.: Multilevel domain decomposition and multigrid methods for unstructured meshes: algorithms and theory Tech. Report Cam 95-24. Dept. Math., UCLA, May 1995.
-
(1995)
Multilevel Domain Decomposition and Multigrid Methods for Unstructured Meshes: Algorithms and Theory
-
-
Chan, T.F.1
Go, S.2
Zou, J.3
-
8
-
-
0000090659
-
A semicoarsening multigrid algorithm for SIMD machines
-
Dendy, J. E., Ida, M. P. Rutledge, J. M.: A semicoarsening multigrid algorithm for SIMD machines., SIAM J. Sci. Stat. Comput. 13, 1460-1469 (1992).
-
(1992)
SIAM J. Sci. Stat. Comput.
, vol.13
, pp. 1460-1469
-
-
Dendy, J.E.1
Ida, M.P.2
Rutledge, J.M.3
-
9
-
-
0003360974
-
Multigrid methods and applications
-
Berlin Heidelberg New York: Springer
-
Hackbusch, W.: Multigrid methods and applications. Computational mathematics, Vol. 4. Berlin Heidelberg New York: Springer 1985.
-
(1985)
Computational Mathematics
, vol.4
-
-
Hackbusch, W.1
-
10
-
-
0027558407
-
Balancing domain decomposition
-
Mandel, J.: Balancing domain decomposition. Comm. Numer. Meth. Eng. 9, 233-241 (1993).
-
(1993)
Comm. Numer. Meth. Eng.
, vol.9
, pp. 233-241
-
-
Mandel, J.1
-
11
-
-
0026985238
-
Hierarchical conforming finite element methods for the biharmonic equation
-
Oswald, P.: Hierarchical conforming finite element methods for the biharmonic equation. SIAM J. Numer Anal. 29, 1620-1625 (1992).
-
(1992)
SIAM J. Numer Anal.
, vol.29
, pp. 1620-1625
-
-
Oswald, P.1
-
12
-
-
0000971621
-
A conjugate gradient method and a multigrid method for Morley's finite element approximation of the biharmonic equation
-
Peisker, P., Braess, D.: A conjugate gradient method and a multigrid method for Morley's finite element approximation of the biharmonic equation. Numer. Math. 50, 567-586 (1987).
-
(1987)
Numer. Math.
, vol.50
, pp. 567-586
-
-
Peisker, P.1
Braess, D.2
-
13
-
-
6244278664
-
Algebraic multigrid (AMG) for geodetic survey problems
-
Fort Collins, CO, Institute for Computational Studies at Colorado State University
-
Ruge, J. W.: Algebraic multigrid (AMG) for geodetic survey problems, in Prelimary Proc. Internat. Multigrid Conference, Fort Collins, CO, 1983, Institute for Computational Studies at Colorado State University.
-
(1983)
Prelimary Proc. Internat. Multigrid Conference
-
-
Ruge, J.W.1
-
14
-
-
0001326593
-
Efficient solution of finite difference and finite element equations by algebraic multigrid (AMG)
-
Paddon, D. J., Holstein, H., eds., The Institute of Mathematics and its Applications Conference Series, Oxford: Clarendon Press
-
Ruge, J. W., Stuben, K.: Efficient solution of finite difference and finite element equations by algebraic multigrid (AMG), In: Multigrid methods for integral and differential equations (Paddon, D. J., Holstein, H., eds.), pp. 169-212. The Institute of Mathematics and its Applications Conference Series, Oxford: Clarendon Press 1985.
-
(1985)
Multigrid Methods for Integral and Differential Equations
, pp. 169-212
-
-
Ruge, J.W.1
Stuben, K.2
-
15
-
-
0001885411
-
Algebraic multigrid (AMG)
-
McCormick, S. F., ed., Philadelphia: SIAM
-
Ruge, J. W., Stuben, K.: Algebraic multigrid (AMG) In: Multigrid methods (McCormick, S. F., ed.), pp. 73-130, Philadelphia: SIAM 1987.
-
(1987)
Multigrid Methods
, pp. 73-130
-
-
Ruge, J.W.1
Stuben, K.2
-
16
-
-
0001468266
-
Semicoarsening multigrid on a hypercube
-
Smith, R. A., Weiser, A.: Semicoarsening multigrid on a hypercube. SIAM J. Sci. Stat. Comput. 13, 1314-1329 (1992).
-
(1992)
SIAM J. Sci. Stat. Comput.
, vol.13
, pp. 1314-1329
-
-
Smith, R.A.1
Weiser, A.2
-
17
-
-
0002621183
-
Algebraic multigrid (AMG): Experiences and comparisons
-
Stüben, K.: Algebraic multigrid (AMG): experiences and comparisons, Appl. Math. Comput. 13, 419-452 (1983).
-
(1983)
Appl. Math. Comput.
, vol.13
, pp. 419-452
-
-
Stüben, K.1
-
18
-
-
0040775188
-
Fast multigrid solver
-
Vanëk, P.: Fast multigrid solver. Appl. Math. 40, 1-20 (1995).
-
(1995)
Appl. Math.
, vol.40
, pp. 1-20
-
-
Vanëk, P.1
-
19
-
-
0007375730
-
Acceleration of convergence of a two-level algorithm by smoothing transfer operator
-
Vanëk, P.: Acceleration of convergence of a two-level algorithm by smoothing transfer operator. App. Math. 37, 265-274 (1992).
-
(1992)
App. Math.
, vol.37
, pp. 265-274
-
-
Vanëk, P.1
-
21
-
-
0001539061
-
Multilevel Schwarz methods for the biharmonic Dirichlet problem
-
Zhang, X.: Multilevel Schwarz methods for the biharmonic Dirichlet problem. SIAM J. Sci. Comput. 75, 621-644 (1994).
-
(1994)
SIAM J. Sci. Comput.
, vol.75
, pp. 621-644
-
-
Zhang, X.1
|